# SDR 2023FA0000653

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION SHOP FOUND ON ENG #2, STRUT INBD SIDE (LEFT), UNDOCUMENTED DOUBLER REPAIR ON PANEL 447ELX OUTER SKIN, B/T NAC STA 296 & NAC STA 302. EXISTING REPAIR DIMENSIONS: FILLER: 1.5”X5.5”;      DOUBLER: 6.7”X5”.
